# SDR AALA20170227016

- Difficulty date: February 24, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 72,510 hours, 9,127 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR IN LAVATORY 2F-1L EMITTED WARNING INDICATIONS MULTIPLE TIMES. NO SMOKE NOTED. ACCOMPLISHED TEST OF SMOKE DETECTOR IAW AMM 26-13-00. OPERATIONAL CHECKED GOOD.
